# SDR AALA201710119032

- Difficulty date: October 10, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 75,814 hours, 9,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100043912
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT THE RIGHT WALL OF THE MID GALLEY IS BROKEN AND INOPERATIVE.   REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-05.  OPS CHECKED GOOD.
